# SDR CALA0500177

- Difficulty date: May 29, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 51,302 hours, 26,881 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355006
- Part serial: 3645
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 42,491 hours, 41,995 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT MLG GREEN LIGHT DID NOT ILLUMINATE FOR SEVERAL MINUTES WHEN GEAR WAS EXTENDED ON APPROACH INTO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT. WHEN MAINTENANCE PERFORMED A GEAR SWING THE LT MAIN GEAR DID NOT EXTEND, BUT MANUAL EXTENSION WAS GOOD.  THE LT MLG UPLOCK ACTUATOR  WAS REMOVED AND REPLACED IAW MM 32-32-41.  IN ADDITION, THE GEAR WAS LUBRICATED AND THE LT MLG DOWNLOCK SENSOR WAS CHECKED AND FOUND WITHIN LIMITS.  AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-32-00 AND ALL OPERATION CHECKED GOOD.
